A remark on double cosets

James Howie

Research output: Contribution to journalArticlepeer-review


If a soluble group G contains two finitely generated abelian subgroups A,B such that the number of double cosets AgB is finite, then G is shown to be virtually polycyclic. © 2009 Elsevier Inc.

Original languageEnglish
Pages (from-to)185-191
Number of pages7
JournalJournal of Algebra
Issue number1
Publication statusPublished - 15 Jan 2011


  • Double cosets
  • Soluble groups

Fingerprint Dive into the research topics of 'A remark on double cosets'. Together they form a unique fingerprint.

Cite this